Multi-valued contraction mappings in generalized metric spaces. (English) Zbl 0192.59802


54C60 Set-valued maps in general topology
54H25 Fixed-point and coincidence theorems (topological aspects)


Full Text: DOI


[1] S. Banach,Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math.3 (1922), 133–181. · JFM 48.0201.01
[2] J. B. Diaz and B. Margolis,A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc.,74 (1968), 305–309. · Zbl 0157.29904
[3] M. Edelstein,An extension of Banach’s contraction principle, Proc. Amer. Math. Soc.,12 (1961), 7–10. · Zbl 0096.17101
[4] C. F. K. Jung,On generalized complete metric spaces, Bull. Amer. Math. Soc.,75 (1969), 113–116. · Zbl 0194.23801
[5] W. A. J. Luxemburg,On the convergence of successive approximations in the theory of ordinary differential equations, II, Koninkl. Nederl. Akademie van Wetenschappen, Amsterdam, Proc. Ser.A(5), 61, and Indag. Math. (5), 20 (1958), 540–546. · Zbl 0084.07703
[6] S. B. Nadler, Jr.,Multi-valued contraction mappings, Notices Amer. Math. Soc.,14 (1967), 930.
[7] S. B. Nadler, Jr.,Multi-valued contraction mappings, Pacific J. Math.,30 (1969), 415–487.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.